Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 68, NWS Tallahassee, FL

April 30, 200716 counties in Florida; 26 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Apr 30, 2007, 2:03 PM CDT for 16 counties in Florida; 26 counties in Georgia. It took effect at May 1, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2007, 2:03 PM CDT (19:03 UTC)
In effect from
May 1, 2007, 12:00 PM CDT
Expired
May 1, 2007, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 301903
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT MON APR 30 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE
AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF HUMIDITY
BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUE TO LONG DURATIONS OF HUMIDITY BELOW 25
PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM /NOON CDT/ UNTIL 8 PM
EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND COUNTIES OF THE
EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED
WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS
OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA. 

FLZ007-009>011-013-016>019-026>029-034-011130-
/O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
/O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.NEW.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
/O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG
WARNING FOR TODAY FOR NORTH FLORIDA. A RED FLAG WARNING HAS BEEN
ISSUED FOR LOCATIONS AT LEAST SEVERAL MILES INLAND IN THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND. A FIRE WEATHER WATCH IS IN
EFFECT FOR INTERIOR COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND
MOST OF THE FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-011130-
/O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
/O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
BAY-GULF-FRANKLIN-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY FOR THE COASTAL
COUNTIES OF THE FLORIDA PANHANDLE AND FRANKLIN COUNTY OF THE
FLORIDA BIG BEND. A RED FLAG WARNING IS IN EFFECT FOR TUESDAY
AFTERNOON...BUT FOR WELL INLAND AREAS WITHIN THESE COASTAL
COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-302300-
/O.CON.KTAE.FW.W.0067.000000T0000Z-070430T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
4 follow-up statements
000 
WWUS82 KTAE 010113
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON APR 30 2007

...THE RED FLAG WARNING HAS EXPIRED FOR TODAY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM /NOON CDT/
UNTIL 8 PM EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND
EASTERN FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND
EVENING FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND
ALL OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED
WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS
OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA.

FLZ007-009>011-013-016>019-026>029-034-010815-
/O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.CON.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-010815-
/O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
BAY-GULF-FRANKLIN-
913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

SHAFER/BARRY
000 
WWUS82 KTAE 010726
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 AM EDT TUE MAY 1 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA
BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE
COAST DUE TO LONG DURATIONS OF LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE FLORIDA BIG BEND AND INLAND PORTIONS
OF THE EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS
OF LOW HUMIDITY...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED
WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS
OVER FLORIDA TODAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL 
RETURN TO THE FORECAST BY THE WEEKEND.

FLZ007-009>011-013-016>019-026>029-034-020015-
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.CON.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
326 AM EDT TUE MAY 1 2007 /226 AM CDT TUE MAY 1 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-020000-
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
BAY-GULF-FRANKLIN-
326 AM EDT TUE MAY 1 2007 /226 AM CDT TUE MAY 1 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 011859
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE MAY 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA 
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE RIDGE WILL REMAIN IN PLACE ACROSS THE
AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND
CONTINUED WARM AND DRY WEATHER. A RETURN TO ONSHORE FLOW BY WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL
RETURN TO THE FORECAST BY THE WEEKEND.

FLZ009-011-013-016>019-026>029-034-020000-
/O.UPG.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
/O.NEW.KTAE.FW.W.0069.070502T1800Z-070502T2300Z/
/O.NEW.KTAE.FW.A.0060.070503T1800Z-070503T2300Z/
/O.CON.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
259 PM EDT TUE MAY 1 2007 /159 PM CDT TUE MAY 1 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY 
BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 
35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-010-020000-
/O.UPG.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
/O.NEW.KTAE.FW.W.0069.070502T1800Z-070502T2300Z/
/O.CON.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
INLAND WALTON-WASHINGTON-
159 PM CDT TUE MAY 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY DUE TO 
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-020000-
/O.EXA.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
259 PM EDT TUE MAY 1 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO 
LONG DURATIONS OF LOW HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-020000-
/O.CON.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
BAY-GULF-FRANKLIN-
259 PM EDT TUE MAY 1 2007 /159 PM CDT TUE MAY 1 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 020008
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EDT TUE MAY 1 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

...RED FLAG WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR THE FLORIDA BIG BEND AND INLAND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE RIDGE WILL REMAIN IN PLACE ACROSS THE
AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND
CONTINUED WARM AND DRY WEATHER. A RETURN TO ONSHORE FLOW BY
WEDNESDAY WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR
COUNTIES OF NORTH FLORIDA. A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS WILL RETURN TO THE FORECAST BY THE WEEKEND.

FLZ009-011-013-016>019-026>029-034-021100-
/O.EXP.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
/O.CON.KTAE.FW.W.0069.070502T1800Z-070502T2300Z/
/O.CON.KTAE.FW.A.0060.070503T1800Z-070503T2300Z/
HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
808 PM EDT TUE MAY 1 2007 /708 PM CDT TUE MAY 1 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6
PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-010-021100-
/O.EXP.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
/O.CON.KTAE.FW.W.0069.070502T1800Z-070502T2300Z/
INLAND WALTON-WASHINGTON-
708 PM CDT TUE MAY 1 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-GAZ120>131-142>148-155>161-020115-
/O.EXP.KTAE.FW.W.0068.000000T0000Z-070502T0000Z/
BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
808 PM EDT TUE MAY 1 2007 /708 PM CDT TUE MAY 1 2007/

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY.

$$

SHAFER/WATSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 30, 1:15 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 30, 1:15 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT MON APR 30 2007

.SYNOPSIS...ALTHOUGH THE WARE COUNTY GA FIRE HAS CONTINUED TO SLOWLY
SUBSIDE IN INTENSITY...THE NEWER ATKINSON COUNTY FIRE IS BURNING
INCREDIBLY HOT EARLY THIS AFTERNOON...AND IS RAPIDLY SPREADING A
DENSE PLUME OF SMOKE OFF TO THE SW INTO EASTERN PORTIONS OF THE CWA.
VISIBILITIES IN THE VALDOSTA AREA HAVE DROPPED SIGNIFICANTLY AND ARE
GENERALLY VARYING BETWEEN 1/4 AND 1 MILE. BECAUSE OF THE RESTRICTED
VIS AND THE GENERAL POOR AIR QUALITY...ISSUED A DENSE SMOKE ADVISORY
FOR COOK...BERRIEN...BROOKS...LOWNDES...AND LANIER COUNTIES IN SOUTH
CENTRAL GEORGIA.

&&

.SHORT TERM...VERY LITTLE CHANGE OVER THE SHORT TERM AS VERY WARM
AND FAIRLY DRY CONDITIONS WILL CONTINUE OVER THE REGION DURING THE
NEXT FEW DAYS. WEAK UPPER LEVEL RIDGING WILL BUILD IN FROM THE WEST
WHILE THE SFC HIGH CENTERED OVER THE GULF WILL GRADUALLY MOVE
EASTWARD OFF THE FL EAST COAST. THIS WILL ALLOW SOME WEAK RETURN
FLOW TO SET UP RESULTING IN SLIGHTLY HIGHER SFC DEWPOINTS ON TUESDAY
AND WEDNESDAY. LOW TEMPS WILL ALSO BECOME GRADUALLY MILDER...WHILE
HIGHS STILL COULD REACH NEAR 90 DEGREES OVER THE INTERIOR. SMOKE
FROM THE GA FIRES WILL ALSO REMAIN A CONCERN...AND WILL LEAVE THE
DENSE SMOKE ADVISORY IN PLACE THROUGH THE OVERNIGHT HOURS. AT THIS
TIME...DO NOT EXPECT THE AREAL COVERAGE TO EXTEND BEYOND THE CURRENT
ZONES...BUT AS THE BOUNDARY LAYER COLLAPSES OVERNIGHT...WILL NEED TO
MONITOR THE EASTERN FL BIG BEND COUNTIES VERY CLOSELY.

&&

.LONG TERM...MEDIUM RANGE MODELS STILL DEPICTING A BACKDOOR FRONT
WITH INCREASING MOISTURE ADVANCING INTO OUR ERN ZONES THIS WEEKEND
AS STRONG HIGH PRESSURE BUILDS OVER THE NERN STATES. CONFIDENCE
REMAINS LOW IN THIS SOLUTION AND WILL CONTINUE THE TREND OF SLIGHT
CHANCE POPS. ON A POSITIVE NOTE...THE ELY FLOW WILL HELP TO MODERATE
HIGHS TO MORE SEASONAL NORMS.

&&

.AVIATION...CONTINUING TO MONITOR THE SMOKE PLUME FROM THE ATKINSON
COUNTY FIRE. SAW 1/4SM FU AT VLD THIS MORNING. AFTER SOME MIXING AND
SLIGHT VEERING OF THE WINDS...NOW SITTING AT LOW MVFR. EXPECT MVFR
CONDITIONS TO CONTINUE AT VLD THROUGH THE NEXT SEVERAL HOURS. ONCE
THE SUN SETS...COULD HAVE VSBYS DROP SIGNIFICANTLY AND WILL GO AHEAD
AND FORECAST DENSE FU AT VLD TOWARD DAYBREAK. THINK WITH THE VEERING
OF THE WINDS TO SOUTHERLY TOMORROW...FU AT VLD SHOULD MIX OUT
SHORTLY AFTER SUNRISE. ELSEWHERE...VFR CONDITIONS WILL PREVAIL.

AS FAR AS THE TWBS...BIGGEST RESTRICTIONS ARE ON TWB112 VCNTY
VLD...BUT THIS SMOKE IS ONLY CAUSING MINOR SURFACE RESTRICTIONS.
ALONG TWB117 VCNTY 40J AND CTY...NO SURFACE RESTRICTIONS BUT SMOKE
IN A SCT-BKN DECK AROUND 7KFT.

&&

.MARINE...WITH THE VERY WEAK PRESSURE GRADIENT CONTINUING...LIGHT
WINDS AND SEAS WILL PERSIST FOR THE NEXT SEVERAL DAYS WITH AFTERNOON
SEA BREEZES NEAR THE COAST.

&&

.FIRE WEATHER...RED FLAG CONDITIONS WILL GRADUALLY BE LESSENING OVER
THE NEXT FEW DAYS AS SFC DEWPOINTS SLOWLY RISE. AL AND GA SHOULD BE
DONE WITH WARNINGS AFTER TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  52  89  57  88  58 /   0   0   0   0   0
PANAMA CITY  56  87  60  86  64 /   0   0   0   0   0
DOTHAN       55  90  59  88  61 /   0   0   0   0   0
ALBANY       56  91  60  89  60 /   0   0   0   0   0
VALDOSTA     54  91  60  89  60 /   0   0   0   0   0
CROSS CITY   56  88  59  89  60 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT TODAY ALL ZONES.

GA...RED FLAG WARNING UNTIL 7 PM EDT TODAY ALL ZONES.
     DENSE SMOKE ADVISORY COOK...BERRIEN...BROOKS...LOWNDES...AND
     LANIER COUNTIES.

FL...RED FLAG WARNING UNTIL 8 PM EDT TODAY ALL ZONES.

     RED FLAG WARNING TUESDAY AFTN ALL ZONES.

     FIRE WX WATCH WED AFTN BIG BEND AND INLAND PANHANDLE ZONES.

GM...NONE.

&&

AVIATION/FIRE WX...GODSEY
PUBLIC/MARINE...GOULD
LONG TERM...JAMSKI
Hazardous weather outlook, Apr 30, 4:23 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 AM EDT MON APR 30 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-010930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
523 AM EDT MON APR 30 2007 /423 AM CDT MON APR 30 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WARM AND DRY AIR MASS ACROSS THE REGION WILL MAINTAIN THE HIGH
FIRE DANGER TODAY. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL
ENHANCE THE SPREAD OF ANY WILD FIRES.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARM AND DRY CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILD FIRES
THROUGH WEDNESDAY. ISOLATED SHOWERS AND THUNDERSTORMS ALONG WITH
HIGHER HUMIDITY WILL RETURN TO THE REGION THURSDAY THROUGH THE
UPCOMING WEEKEND. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:03 PM CDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more24 hr
Apr 30, 10:13 AM CDTDense Smoke AdvisoryTAEBerrien, Brooks, Cook, Lanier, Lowndes18 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.